# SDR A6WA201140361

- Difficulty date: April 2, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 17,979 hours, 16,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIP OF FS 280, RBL 9 INBD.  R & R CRACKED CLIP IAW REO 601R-53-21-1264.
